# SDR AALA20141011004

- Difficulty date: October 11, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 6,486 hours, 2,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON LOWER FUSELAGE SKIN FROM STATIONS 888 TO 1016 & STRINGERS 21 TO 25 LT.  CORROSION R & R ACCOMPLISHED IAW EA B737-53-036943.
